The Hausdorff dimension of graphs of density continuous functions. II
Authors: Zoltán Buczolich and Krzysztof Ostaszewski
Journal: Proc. Amer. Math. Soc. 123 (1995), 1821-1825
MSC: Primary 28A75; Secondary 26A15, 54C30
MathSciNet review: 1242076
Full-text PDF Free Access
Abstract: In this paper we complete the proof of the fact that the Hausdorff dimensions of graphs of density continuous functions vary continuously between one and two. This result was announced in our previous paper, but the proof there contained a gap and the construction given there should also be slightly modified. This correction is done in this paper.
Z. Buczolich and K. Ostaszewski, The Hausdorff dimension of graphs of density continuous functions, Proc. Amer. Math. Soc. 112 (1991), 1037-1043.
B. Kirchheim, personal communication.